Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 9236281, 14 pages
http://dx.doi.org/10.1155/2016/9236281
Research Article

Representations of Generalized Inverses and Drazin Inverse of Partitioned Matrix with Banachiewicz-Schur Forms

1Faculty of Science, Guangxi University for Nationalities, Nanning 530006, China
2Faculty of Medicine, University of Niš, 18000 Niš, Serbia

Received 15 July 2016; Accepted 6 September 2016

Academic Editor: Gen Qi Xu

Copyright © 2016 Xiaoji Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Schur, “Potenzreihn in innern des heitskreises,” Journal für die Reine und Angewandte Mathematik, vol. 147, pp. 205–232, 1917. View at Google Scholar
  2. T. Ando, “Generalized Schur complements,” Linear Algebra and Its Applications, vol. 27, pp. 173–186, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. Carlson, “What are Schur complements, anyway?” Linear Algebra and Its Applications, vol. 74, pp. 257–275, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. D. Carlson, E. Haynsworth, and T. Markham, “A generalization of the Schur complement by means of the Moore-Penrose inverse,” SIAM Journal on Applied Mathematics, vol. 26, pp. 169–175, 1974. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C.-K. Li and R. Mathias, “Extremal characterizations of the Schur complement and resulting inequalities,” SIAM Review, vol. 42, no. 2, pp. 233–246, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. G. Corach, A. Maestripieri, and D. Stojanoff, “Oblique projections and Schur complements,” Acta Scientiarum Mathematicarum, vol. 67, pp. 439–459, 2001. View at Google Scholar
  7. G. Corach, A. Maestripieri, and D. Stojanoff, “Generalized Schur complements and oblique projections,” Linear Algebra and Its Applications, vol. 341, no. 1–3, pp. 259–272, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. W. Cottle, “Manifestations of the Schur complement,” Linear Algebra and its Applications, vol. 8, no. 3, pp. 189–211, 1974. View at Publisher · View at Google Scholar
  9. D. S. Cvetković-Ilić, “Expression of the Drazin and MP-inverse of partitioned matrix and quotient identity of generalized Schur complement,” Applied Mathematics and Computation, vol. 213, no. 1, pp. 18–24, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. K. Baksalary and G. P. Styan, “Generalized inverses of partitioned matrices in Banachiewicz-Schur form,” Linear Algebra and Its Applications, vol. 354, pp. 41–47, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Benítez and N. Thome, “The generalized Schur complement in group inverses and (k+1) -potent matrices,” Linear and Multilinear Algebra, vol. 54, no. 6, pp. 405–413, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. X. Sheng and G. Chen, “Some generalized inverses of partition matrix and quotient identity of generalized Schur complement,” Applied Mathematics and Computation, vol. 196, no. 1, pp. 174–184, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. S. L. Campbell and C. D. Meyer, Generalized Inverse of Linear Transformations, Pitman, London, UK, 1979.
  14. N. Castro-González, E. Dopazo, and J. Robles, “Formulas for the Drazin inverse of special block matrices,” Applied Mathematics and Computation, vol. 174, no. 1, pp. 252–270, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. D. S. Cvetković-Ilić, “A note on the representation for the Drazin inverse of 2×2 block matrices,” Linear Algebra and its Applications, vol. 429, no. 1, pp. 242–248, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. S. Cvetković-Ilić, J. Chen, and Z. Xu, “Explicit representations of the Drazin inverse of block matrix and modified matrix,” Linear and Multilinear Algebra, vol. 57, no. 4, pp. 355–364, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. D. S. Djordjević and P. S. Stanimirović, “On the generalized Drazin inverse and generalized resolvent,” Czechoslovak Mathematical Journal, vol. 51, no. 3, pp. 617–634, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. D. E. Crabtree and E. V. Haynsworth, “An identity for the Schur complement of a matrix,” Proceedings of the American Mathematical Society, vol. 22, pp. 364–366, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. M. Ostrowski, “On Schur's complement,” Journal of Combinatorial Theory. Series A, vol. 14, pp. 319–323, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. R. E. Hartwig and J. M. Shoaf, “Group inverses and Drazin inverses of bidiagonal and triangular Toeqlitz matrices,” Journal of the Australian Mathematical Society, vol. 24, no. 1, pp. 10–14, 1977. View at Publisher · View at Google Scholar
  21. D. S. Cvetković-Ilić and B. Zheng, “Weighted generalized inverses of partitioned matrices in Banachiewicz-Schur form,” Journal of Applied Mathematics & Computing, vol. 22, no. 3, pp. 175–184, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. J. Miao, “General expressions for the Moore-Penrose inverse of a 2×2 block matrix,” Linear Algebra and its Applications, vol. 151, pp. 1–15, 1991. View at Publisher · View at Google Scholar
  23. Y. Wei, “Expression for the Drazin inverse of a 2×2 block matrix,” Linear and Multilinear Algebra, vol. 45, no. 2-3, pp. 131–146, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. A. Ostrowski, “A new proof of Haynswortus quotient formula for Schur complement,” Linear Algebra and its Applications, vol. 4, no. 4, pp. 389–392, 1971. View at Publisher · View at Google Scholar